Alert archive / Arkansas / River Flood Warnings in 2011
River Flood Warning 37, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at May 1, 2011, 1:55 AM CDT for Lawrence County, Randolph County, Arkansas. It took effect at May 1, 2011, 1:00 PM CDT. It was in force for 69 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2011, 1:55 AM CDT (06:55 UTC)
- In effect from
- May 1, 2011, 1:00 PM CDT
- Expired
- May 4, 2011, 9:42 AM CDT
- In force
- 69 hr
- Issued by
- NWS Little Rock, AR
- Flood severity
- Minor
Counties Lawrence County, AR, Randolph County, AR
The radar
The Memphis radar (KNQA), 143 km from the middle of the area, began a volume at 06:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring River (AR) at Imboden (IMBA4).
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07069500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at May 1, 12:32 AM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, May 1, 12:32 AM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1232 AM CDT SUN MAY 1 2011 .DISCUSSION... UPDATED FOR 06 AVIATION DISCUSSION BELOW... && .AVIATION... A BAND OF THUNDERSTORMS IS MOVING OVER MUCH OF THE SAME AREAS ACROSS CENTRAL AR...WITH VERY HEAVY RAINFALL AND WITH MVFR AND IFR CONDITIONS EXPECTED UNDER THE THUNDERSTORMS THROUGH THE NIGHT AT THE CENTRAL SITES. HOWEVER...THIS BAND OF TSRA IS REMAINING JUST NORTH OF LIT...BUT ADDITIONAL DEVELOPMENT IS EXPECTED TO IMPACT THIS SITE OVER THE NEXT FEW HRS. IN AND AROUND THIS TSRA ACTIVITY...WINDS WILL BE VARIABLE...WITH SOUTH WINDS ACROSS THE SOUTH...AND NORTH WINDS ACROSS THE NORTH. THE FRONT RESPONSIBLE FOR THE TSRA WILL REMAIN NEARLY STATIONARY...WITH ADDITIONAL TSRA EXPECTED THROUGH THE END OF THE TAF PERIOD. && .PREV DISCUSSION... /ISSUED 258 PM CDT SAT APR 30 2011/ SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT THE APPROACHING COLD FRONT IS NEARING THE NORTHWEST CORNER OF ARKANSAS. LIGHT RAIN SHOWERS MOVED INTO THE AREA FROM NORTHEAST TEXAS. STRONGER SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN THE NORTHWEST PART OF THE CWFA. ADDITIONAL DEVELOPMENT IS EXPECTED THROUGH THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER OVER THE SOUTHEAST TWO THIRDS OF THE STATE. THE COLD FRONT IS EXPECTED TO MOVE INTO ARKANSAS AND STALL ACROSS THE CENTRAL OR SOUTHEAST SUNDAY. SEVERAL PIECES OF UPPER LEVEL ENERGY ARE EXPECTED TO BRING MULTIPLE WAVES OF THUNDERSTORMS ACROSS THE AREA THROUGH EARLY TUESDAY. THIS SET UP WILL BRING WIDESPREAD 2 TO 4 INCH RAINFALL AMOUNTS AND ISOLATED 5 TO 7 INCH AMOUNTS ARE POSSIBLE...THROUGH TUESDAY. THIS AMOUNT OF RAIN FALLING ON ALREADY SATURATED GROUND WILL CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING FOR MUCH OF THE CWFA. HIGH PRESSURE WILL RETURN FOR TUESDAY. WITH THE CLOUDS...RAIN...AND FRONT IN THE AREA...TEMPERATURES WILL BE BELOW NORMAL. LONG TERM...WEDNESDAY THROUGH SATURDAY NIGHT THE EXTEND FORECAST BEGINS WITH SURFACE HIGH PRESSURE ACROSS THE SOUTHERN PLAINS AND AR...WITH DRY AND A BIT COOLER WEATHER. THURSDAY REMAINS MOSTLY DRY WITH A WARMING TREND AS THE SURFACE HIGH HAS MOVED EAST AND RETURN FLOW HAS COME BACK TO AR...WHILE A DEVELOPING SYSTEM AND COLD FRONT WILL BE MOVING ACROSS THE WESTERN TO CENTRAL PLAINS. THE ECMWF TAKES MUCH OF THE UPPER ENERGY NORTH OF AR WHILE A COLD FRONT MOVES INTO AR. A SLIGHT CHANCE TO LOW CHANCE OF CONVECTION IS IN THE FORECAST. ON FRIDAY...ANY REMAINING PRECIP SHOULD BE ENDING IN THE MORNING...THEN DECREASING CLOUDS AND A BIT COOLER AND DRY WEATHER. INTO THE WEEKEND...THE UPPER RIDGE BUILDS IN OVER THE PLAINS FOR A WARM UP AND MAINLY DRY FOR SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 48 60 43 66 / 90 70 60 30 CAMDEN AR 57 64 47 66 / 80 70 60 30 HARRISON AR 42 57 39 65 / 90 60 40 10 HOT SPRINGS AR 52 59 44 66 / 90 70 60 20 LITTLE ROCK AR 53 61 44 68 / 90 70 60 30 MONTICELLO AR 62 67 48 65 / 80 60 60 40 MOUNT IDA AR 50 58 43 64 / 90 80 50 20 MOUNTAIN HOME AR 44 59 41 65 / 90 60 40 10 NEWPORT AR 50 61 44 67 / 90 70 60 40 PINE BLUFF AR 57 64 46 66 / 80 70 60 40 RUSSELLVILLE AR 47 58 43 64 / 90 80 50 20 SEARCY AR 51 61 44 67 / 90 80 60 40 STUTTGART AR 55 63 46 66 / 90 70 60 40 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARKANSAS-CALHOUN- CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER-FULTON-GARLAND- GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON- LINCOLN-LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL. && AVIATION...62
Hazardous weather outlook, Apr 30, 4:15 PM CDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 415 PM CDT SAT APR 30 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 415 PM CDT SAT APR 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE INTO THE STATE THIS EVENING...WITH SHOWERS AND THUNDERSTORMS POSSIBLE LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN SEVERE THREAT. ALSO...AN ISOLATED TORNADO CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN STARTING TONIGHT...AS THESE THUNDERSTORMS WILL LIKELY PRODUCE HEAVY RAINFALL ACROSS THE STATE. WITH MUCH OF THE STATE RECEIVING VERY HEAVY RAINFALL OVER THE PAST WEEK...FLASH FLOODING WILL BE A CONCERN WITH ANY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT THIS EVENING THROUGH MONDAY MORNING DUE TO THE POTENTIAL FOR FLASH FLOODING ACROSS A LARGE PORTION OF THE STATE. RIVER FLOODING IS CONTINUING ACROSS THE REGION...WITH MANY RIVERS ACROSS THE STATE REMAINING AT OR ABOVE FLOOD STAGE. SOME LOCATIONS HAVE YET TO SEE THE RIVERS CREST...WITH CONTINUING RISES EXPECTED FROM PREVIOUS RAINFALL. ANY ADDITIONAL RAINFALL WILL EITHER AGGRAVATE THIS SITUATION...OR AT LEAST SLOW THE RATE AT WHICH FLOOD WATERS RECEDE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE COLD FRONT THAT WILL PUSH INTO THE STATE ON SATURDAY WILL STALL ACROSS SOME PORTION OF THE STATE SUNDAY. THE CHANCES FOR SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH EARLY NEXT WEEK AS SEVERAL DISTURBANCES PASS OVER THE REGION WITH THE STALLED FRONT IN PLACE. THE THREAT OF SEVERE THUNDERSTORMS WILL ALSO PERSIST...WITH MAINLY LARGE HAIL AND HIGH WINDS THE MAIN THREAT. HOWEVER...FLASH FLOODING FROM MULTIPLE ROUNDS OF HEAVY RAINFALL WILL BECOME YET AGAIN...A SIGNIFICANT THREAT DUE TO ALREADY SATURATED SOILS ACROSS THE STATE. AGAIN...A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY MONDAY FOR A LARGE PORTION OF THE STATE. RIVER FLOODING CONCERNS WILL CONTINUE FOR MANY RIVERS ACROSS THE STATE AS ADDITIONAL VERY HEAVY RAINFALL OF 2...TO AS MUCH AS 5 INCHES OR MORE...ARE POSSIBLE BY THE MIDDLE OF NEXT WEEK. THIS WILL ONLY AGGRAVATE THE ALREADY VERY SIGNIFICANT RIVER FLOODING ONGOING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62/58
In the hours before
Local storm report, Apr 30, 11:49 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1149 PM CDT SAT APR 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM FLASH FLOOD SHERWOOD 34.83N 92.21W
04/30/2011 PULASKI AR LAW ENFORCEMENT
MULTIPLE STREET CLOSURES INCLUDING BROCKINGTON ROAD.
1141 PM FLASH FLOOD 4 W PINNACLE MOUNTAIN 34.82N 92.54W
04/30/2011 PULASKI AR AMATEUR RADIO
NOWLIN CREEK FLASHED UP DO TO HEAVY RAINFALL AND HAS
FLOODED SEVERAL HOUSES.
1141 PM FLASH FLOOD MAUMELLE 34.85N 92.41W
04/30/2011 PULASKI AR AMATEUR RADIO
MULTIPLE ROADS ARE BEING BARRICADED IN MAUMELLE.
1141 PM FLASH FLOOD JESSIEVILLE 34.70N 93.07W
04/30/2011 GARLAND AR LAW ENFORCEMENT
MULTIPLE ROADS ARE FLOODED IN JESSIEVILLE AS WELL AS WELL
AS THROUGHOUT THE COUNTY.
1141 PM FLASH FLOOD SHERWOOD 34.83N 92.21W
04/30/2011 PULASKI AR AMATEUR RADIO
WILDWOOD AND LANDERS IS BEING BARRICADED DUE TO HEAVY
RAINFALL.
1141 PM FLASH FLOOD NORTH LITTLE ROCK 34.79N 92.26W
04/30/2011 PULASKI AR AMATEUR RADIO
PORTIONS OF MACARTHUR ARE BARRICADED DUE TO HEAVY
RAINFALL.
1141 PM FLASH FLOOD 3 NE NORTH LITTLE ROCK 34.82N 92.22W
04/30/2011 PULASKI AR AMATEUR RADIO
PARTS OF WARDEN OFF OF MCCAIN IS BARRICADED DUE TO HEAVY
RAINFALL.
&&
227Special weather statement, Apr 30, 11:53 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1153 PM CDT SAT APR 30 2011
ARZ025-033-034-046-047-010540-
JACKSON AR-MONROE AR-PRAIRIE AR-WHITE AR-WOODRUFF AR-
1153 PM CDT SAT APR 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHITE...WOODRUFF...
NORTHERN PRAIRIE...NORTHWESTERN MONROE AND SOUTHEASTERN JACKSON
COUNTIES UNTIL 1245 AM CDT...
AT 1154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BIG HURRICANE
LAKE TO 4 MILES NORTHWEST OF MAYBERRY TO 3 MILES WEST OF
LETCHWORTH...AND MOVING EAST AT 50 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
AUGUSTA... TUPELO... PATTERSON...
MCFADDEN... MCCRORY... HURRICANE LAKE WMA...
HUNTER... GEORGETOWN... DES ARC...
DAGMAR WMA... ZENT... WIVILLE...
PUMPKIN BEND... PENROSE... MORTON...
MCCLELLAND... HOWELL... HILLEMAN...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 212 AND 218.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3500 9104 3500 9114 3492 9114 3490 9111
3482 9168 3504 9144 3531 9149 3546 9104
TIME...MOT...LOC 0454Z 248DEG 42KT 3526 9136 3508 9133
3492 9150
44Local storm report, May 1, 12:09 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1209 AM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM FLASH FLOOD VILONIA 35.08N 92.21W
05/01/2011 FAULKNER AR AMATEUR RADIO
NUMEROUS ROADWAYS BARRICADED IN VILONIA.
&&
227Special weather statement, May 1, 12:12 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1212 AM CDT SUN MAY 1 2011 ARZ038-039-041-042-010600- GARLAND AR-MONTGOMERY AR-PERRY AR-YELL AR- 1212 AM CDT SUN MAY 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YELL...SOUTHWESTERN PERRY...NORTHWESTERN GARLAND AND EASTERN MONTGOMERY COUNTIES UNTIL 100 AM CDT... AT 1213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SWEETHOME...OR NEAR MT IDA...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... MT IDA... LAKE OUACHITA... MOUNTAIN PINE... MAULDIN... LENA LNDG REC AREA... LAKE OUACHITA SP... GAP CREEK REC AREA... WASHITA... STORY... SILVER... MT TABOR... HURRICANE GROVE... HAMILTON... GIBBS... FANNIE... CRYSTAL SPRINGS... AVANT... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3492 9328 3461 9306 3441 9364 3459 9378 TIME...MOT...LOC 0513Z 238DEG 26KT 3456 9358 44
Local storm report, May 1, 12:21 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1221 AM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM FLASH FLOOD MAYFLOWER 34.97N 92.42W
05/01/2011 FAULKNER AR PUBLIC
WATER IS BEGINNING TO APPROACH THE DOORSTEPS OF HOUSES.
WATER IS CONTINUING TO RISE AS ADDITIONAL HEAVY RAIN
CONTINUES TO FALL.
&&
227Local storm report, May 1, 1:07 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
107 AM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 AM FLASH FLOOD 3 N JACKSONVILLE 34.91N 92.13W
05/01/2011 PULASKI AR PUBLIC
THE BOTTOM OF A HILL AND AN UNDERPASS IS REPORTED 2 FEET
OF WATER. THE LOCATION IS BETWEEN MADDOX ROAD AND OLD TOM
BOX ROAD.
0106 AM FLASH FLOOD VILONIA 35.08N 92.21W
05/01/2011 FAULKNER AR AMATEUR RADIO
NUMEROUS ROAD CLOSURES NORTH AND SOUTH OF HWY 64. WEATHER
RESCUES ARE UNDERWAY AND PEOPLE ARE BEING EVACUATED.
&&
227The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:33 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Independence, Izard and 9 more | 3 hr |
| Apr 30, 7:54 PM CDT | Special Weather Statement | LZK | Perry | 46 min |
| Apr 30, 8:00 PM CDT | Special Weather Statement | LZK | Stone, Van Buren | 45 min |
| Apr 30, 8:02 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Stone, Van Buren | 43 min |
| Apr 30, 8:06 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline | 39 min |
| Apr 30, 8:32 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp, Stone | 43 min |
| Apr 30, 8:44 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 46 min |
| Apr 30, 9:18 PM CDT | Flash Flood Warning | LZK | Faulkner, Garland, Lonoke, Pulaski, Saline, White | 3 hr |
| Apr 30, 9:30 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline, White | 45 min |
| Apr 30, 9:37 PM CDT | Special Weather Statement | LZK | Independence | 48 min |
| Apr 30, 10:29 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Garland, Montgomery, Perry, Pulaski and 2 more | 3 hr |
| Apr 30, 10:56 PM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, Pulaski, White, Woodruff | 3 hr |
| Apr 30, 11:53 PM CDT | Special Weather Statement | LZK | Woodruff | 47 min |
| Apr 30, 11:58 PM CDT | Flash Flood Warning | LZK | Monroe, Prairie, White, Woodruff | 3 hr |
| May 1, 12:04 AM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Garland, Hot Spring, Lonoke, Montgomery and 9 more | 6 hr |
| May 1, 12:12 AM CDT | Special Weather Statement | LZK | Montgomery | 48 min |
| May 1, 1:55 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 56 hr |
| May 1, 2:00 AM CDT | River Flood Warning | LZK | Randolph | 3 days |
| May 1, 2:34 AM CDT | Flash Flood Warning | LZK | Jackson, Monroe, Prairie, White, Woodruff | 3 hr |
| May 1, 2:37 AM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Jackson, Sharp, White, Woodruff | 2 hr |
| May 1, 4:48 AM CDT | River Flood Warning | LZK | Saline | 53 hr |
| May 1, 5:59 AM CDT | Flash Flood Warning | LZK | Arkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 5 more | 3 hr |
| May 1, 6:52 AM CDT | River Flood Advisory | LZK | Searcy | 36 hr |
| May 1, 7:42 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 3 days |
| May 1, 7:44 AM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 50 hr |
| May 1, 7:49 AM CDT | Flash Flood Warning | LZK | Faulkner, Hot Spring, Lonoke, Perry, Prairie, Pulaski and 2 more | 3 hr |
| May 1, 8:51 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 41 min |
| May 1, 8:59 AM CDT | River Flood Warning | LZK | Independence | 4 days |
| May 1, 9:12 AM CDT | Flash Flood Warning | LZK | Conway, Garland, Hot Spring, Logan, Montgomery, Perry and 6 more | 3 hr |
| May 1, 9:40 AM CDT | Special Weather Statement | LZK | Polk, Scott | 60 min |
| May 1, 9:58 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Cleburne, Conway, Faulkner, Izard and 10 more | 3 hr |
| May 1, 10:08 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren, Yell | 42 min |
| May 1, 10:42 AM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 7 more | 3 hr |
| May 1, 11:18 AM CDT | Special Weather Statement | LZK | Faulkner, Saline | 62 min |
| May 1, 11:25 AM CDT | Flash Flood Warning | LZK | Faulkner, Garland, Hot Spring, Lonoke, Perry, Pulaski and 2 more | 3 hr |
| May 1, 11:38 AM CDT | Flash Flood Warning | LZK | Clark, Dallas, Garland, Hot Spring, Pike | 3 hr |
| May 1, 11:43 AM CDT | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 17 days |
| May 1, 11:46 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 29 min |
| May 1, 11:54 AM CDT | Tornado Warning | LZK | Clark, Dallas, Hot Spring, Pike | 36 min |
| May 1, 12:14 PM CDT | Special Weather Statement | LZK | Lonoke, Pulaski | 46 min |
| May 1, 12:58 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 32 min |
| May 1, 1:05 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 30 min |
| May 1, 1:09 PM CDT | Severe Thunderstorm Warning | LZK | Prairie, Woodruff | 36 min |
| May 1, 1:39 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 36 min |
| May 1, 2:18 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 27 min |
| May 1, 2:30 PM CDT | Areal Flood Warning | LZK | Arkansas, Baxter, Clark, Cleburne, Cleveland, Conway and 31 more | 6 hr |
| May 1, 2:41 PM CDT | River Flood Warning | LZK | Faulkner, Perry | 6 hr |
| May 1, 2:41 PM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 31 hr |
| May 1, 2:41 PM CDT | River Flood Warning | LZK | Yell | 4 days |
| May 1, 3:07 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Jackson, White | 53 min |
| May 1, 3:12 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski, Saline | 30 min |
| May 1, 3:26 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 49 min |
| May 1, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski | 38 min |
| May 1, 4:32 PM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| May 1, 6:22 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 53 min |
| May 1, 6:25 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Logan, Pope, Van Buren, Yell | 50 min |
| May 1, 6:25 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 35 min |
| May 1, 6:28 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy | 47 min |
| May 1, 6:55 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 35 min |
| May 1, 6:58 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Stone, Van Buren | 32 min |
| May 1, 6:59 PM CDT | Severe Thunderstorm Warning | LZK | Izard, Sharp | 26 min |
Nearby
River Flood Warnings in Arkansas, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.